Translator Disclaimer
December 2001 An Estimate for the Bochner-Riesz Operator on Functions of Product Type in $R^2$
Hitoshi TANAKA
Tokyo J. Math. 24(2): 567-578 (December 2001). DOI: 10.3836/tjm/1255958195

Abstract

In this paper we shall give $L^p(\mathbf{R}^2)$-boundedness of the Bochner-Riesz operator $S_\delta$ for $2<p<\infty$ and $\delta>0$, restricting it to functions of product type. In this range, $2<p<\infty$ and $\delta>0$, the strong $L^p$-estimate is valid for functions of product type but not for general functions.

Citation

Download Citation

Hitoshi TANAKA. "An Estimate for the Bochner-Riesz Operator on Functions of Product Type in $R^2$." Tokyo J. Math. 24 (2) 567 - 578, December 2001. https://doi.org/10.3836/tjm/1255958195

Information

Published: December 2001
First available in Project Euclid: 19 October 2009

zbMATH: 1012.42007
MathSciNet: MR1874991
Digital Object Identifier: 10.3836/tjm/1255958195

Rights: Copyright © 2001 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.24 • No. 2 • December 2001
Back to Top